# SDR AALA202204054049

- Difficulty date: April 3, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737
- Aircraft serial: 33521
- Aircraft time: 35,917 hours, 14,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT CEILING LIGHT ROW 33 INOPERATIVE. REMOVED AND REPLACED EMERGENCY EXIT CEILING LIGHT AT ROW 33 PER AMM 33-51-11.
